Key result
Cisplatin therapy induced repeated episodes of bradycardia in a patient, representing a previously unreported cardiotoxic effect potentially caused by sinoatrial-node deposition.
Why the study?
Does cisplatin therapy cause bradycardia?
Does cisplatin therapy cause bradycardia?
Cisplatin therapy may be associated with bradycardia, a previously unreported cardiotoxic effect potentially caused by deposition in the sinoatrial-node area.
May warrant heart rate monitoring during cisplatin; hypothesis-generating case leaves causality and prevalence open.
A patient who had repeated episodes of bradycardia while on cisplatin therapy is described. Cisplatin-induced bradycardia has not been reported previously. Deposition of cisplatin in the sinoatrial-node area might explain this cardiotoxic effect.
No takes yet. Share an insight, caveat, or question.
Schlaeffer et al. (1983) studied this question. Cisplatin therapy induced repeated episodes of bradycardia in a patient, representing a previously unreported cardiotoxic effect potentially caused by sinoatrial-node deposition.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: